# SDR 2006UALA01287

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 54,429 hours, 20,732 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 8 INCH FWD OF C2 DOOR CUTOUT NEAR UPPER CORNER AC SKIN HAS LARGE DENT.
